# SDR SWAA2024040466977

- Difficulty date: March 20, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA PANEL 221BF HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES (INSERT)<[01] RECEIVED NEW FLOOR PANEL 221BF; IT WILL BE INSTALLED ON TTG8Q00S8MY0.;[02] VERIFIED STEP 1
